| Catalog Number |
16-N3005 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
Event or Problem Description
The customer claims that the needle tips are broken.The customer responses to the probing questions on 23 aug 2024 indicate that the customer was having trouble getting the needles to remain attached to the syringe.When removing the cap from the needle for injection, the needle would detach from the syringe.The actual metal needle was not broken, but the yellow plastic of one needle was cracked all the way down.There's no patient injury, however, there was content leakage in three tirzepatide shots.